MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT 01.32.148DH ACETABULAR SHELL Ø48 TWO-HOLES; HIP ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT 01.32.148DH ACETABULAR SHELL Ø48 TWO-HOLES; HIP ACETABULAR CUP
Model Number 01.32.148DH
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.About 20 days after the primary surgery, the surgeon performed a washout and revised all components and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 10 october 2022 on lot 2117774: (b)(4) items manufactured and released on 29-mar-2022.Expiration date: 2027-mar-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional involved implants batch review performed on 10 october 2022 on liner: mpact 01.32.3239hct flat pe hc liner ø32/c (k103721) lot 2118342: (b)(4) items manufactured and released on 10-mar-2022.Expiration date: 2027-jan-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 10 october 2022 on stem: sms solid 01.36.162 sms collared solid stem lat size 2 (k203041) lot 2102620: (b)(4) items manufactured and released on 19-jul-2021.Expiration date: 2026-jun-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 10 october 2022 on ball heads: mectacer 01.29.204 biolox delta ceramic ball head 12/14 ø 32 size s -4 (k112115) lot.2119452: (b)(4) items manufactured and released on 30-mar-2022.Expiration date: 2027-mar-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
CUP: MPACT 01.32.148DH ACETABULAR SHELL Ø48 TWO-HOLES
Common Device Name
HIP ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15692444
Report Number3005180920-2022-00798
Device Sequence Number7337932
Product Code LPH
UDI-Device Identifier07630030810732
UDI-Public07630030810732
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.148DH
Device Catalogue Number01.32.148DH
Device Lot Number2117774
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2022
Initial Report FDA Received Date10/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale